# SDR UPS204747

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE FOR CLEVELAND, PILOT REPORTED THAT ON UPLATCH CHECK, NOSE EXTENSION W/GEAR NOT LATCHED LIGHT ILLUMINATED. UPLATCH CHECK PASSED ON THIRD ATTEMPT.  MAINTENANCE FOUND THE PLUG NOT LATCHED ON SW LOOSE.  RESECURED, LUBED NOSE GEARS AS A PRECAUTION.  CHECKED PER MM 32-60-00, PAGE 201.
